# SDR ASOA2014102311482

- Difficulty date: September 16, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,912 hours, 20,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD VENT FLAP GOUGED.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  BLENDED GOUGED AREA OF ASD VENT FLAP IAW SRM 51-12-00-001-001-A01, TEMP REV 51-12-00-001-001-A01,  TEMP REV 51-005D.  REPAIR OF THE DAMAGE ON THE PRESSURE VENT ON PAX DOOOR IS COMPLETED IAW 670-52-11-238 AND MEETS WITH ALL ITS REQUIREMENTS.  COMPLIED WITH GREO 670-52-11-238.
